# SDR FDEA201411163708

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320547
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL STATION 1381 - 1501 LBL 8 - 24 PUNCTURED & DENTED.  NEW FLOOR PANEL FABRICATED IAW SRZ-25-005 & SRM 51-62-01 ON T14 1104587.  PANEL TO BE INSTALLED ON ROUTINE CARD 000604.  MAJOR REPAIR.
